MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-01C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer inserted the guidewire smoothly, however, the intra-aortic balloon (iab) could not be inserted completely.The iab was checked and it was found that the inner lumen was completely separated from iab base.They did not continue with therapy.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
Event site full name: (b)(6).Event site telephone number: (b)(6).Event site postal code: (b)(6).The product has been returned to the manufacturer, but is pending investigation.Once the investigation is completed a supplemental report with our findings will be submitted.Complaint record id (b)(4).
 
Additional Manufacturer Narrative
The iab was returned with the membrane completely unfolded.No blood was observed on the iab catheter.A visual examination was performed on the returned iab catheter and no inner lumen break or damage was observed.An underwater leak test of the balloon, catheter, y-fitting and extracorporeal tubing was performed and no leaks were detected.The reported event cannot be confirmed by the evaluation.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint #(b)(4).
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid.Complaint record id (b)(4).
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 34CC IAB (CHINA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key17869569
Report Number2248146-2023-00608
Device Sequence Number15210862
Product Code DSP
UDI-Device Identifier10607567109343
UDI-Public(01)10607567109343(10)3000249297(17)250614(11)220615
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2025
Device Model Number0684-00-0479-01C
Device Catalogue Number0684-00-0479-01C
Device Lot Number3000249297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer10/19/2023
09/06/2024
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date10/20/2023
09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale
Patient Weight50 KG